Alert archive / Maryland / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 308, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this severe thunderstorm warning at Dec 25, 2020, 12:31 AM EST for 4 counties in Maryland. It was in force for 44 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Dec 25, 2020, 12:31 AM EST (05:31 UTC)
- Expired
- Dec 25, 2020, 1:15 AM EST
- In force
- 44 min
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Caroline County, MD, Kent County, MD, Queen Anne's County, MD, Talbot County, MD
The radar
The Dover AFB radar (KDOX), 66 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 25, 12:42 AM EST | TSTM WND DMG | 1 S Trappe, MD | U.S. HIGHWAY 50 AT BARBER ROAD HAD WIND-DRIVEN DEBRIS BLOCKING PORTIONS OF THE ROAD. TIME BASED ON RADAR. |
| Dec 25, 12:44 AM EST | TSTM WND DMG | 2 N Hambleton, MD | US 50 WEST AT LANDING NECK ROAD CLOSED DUE TO DEBRIS IN ROADWAY. |
| Dec 25, 12:52 AM EST | TSTM WND DMG | Still Pond, MD | WIND-DRIVEN DEBRIS WAS BLOWN ONTO STATE HIGHWAY 566 AT STILL POND ROAD. TIME BASED ON DISPATCH REPORT. |
| Dec 25, 1:06 AM EST | TSTM WND DMG | Greensboro, MD | WIND-DRIVEN DEBRIS WAS BLOWN ONTO STATE HIGHWAY 480 AT SUNSET AVENUE. TIME BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 11 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Washington/Dulle, VA (KIAD), launched 00:00Z, 5.5 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 16 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 94 kt
- 0-1 km storm-relative helicity
- 235 m²/s²
- 0-3 km storm-relative helicity
- 275 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
596
WUUS51 KPHI 250531
SVRPHI
MDC011-029-035-041-250615-
/O.NEW.KPHI.SV.W.0308.201225T0531Z-201225T0615Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mount Holly NJ
1231 AM EST Fri Dec 25 2020
The National Weather Service in Mount Holly NJ has issued a
* Severe Thunderstorm Warning for...
Talbot County in eastern Maryland...
Queen Anne's County in northeastern Maryland...
Caroline County in eastern Maryland...
Kent County in northeastern Maryland...
* Until 115 AM EST.
* At 1230 AM EST, severe thunderstorms were located along a line
extending from near Bowleys Quarters to Oxford, moving east at 45
mph.
HAZARD...70 mph wind gusts.
SOURCE...Department of Highways.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Easton, Centerville, Talbot, Chestertown, Denton, Centreville,
Romancoke, Federalsburg, Greensboro, Oakland, Ridgely, Rock Hall,
Trappe, St. Michaels, Church Hill, Preston, Oxford, Millington,
Sudlersville and Goldsboro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This severe thunderstorm may contain little or no lightning. Do not
wait until you hear thunder before taking cover.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3895 7636 3904 7631 3898 7628 3900 7617
3915 7628 3936 7613 3938 7577 3865 7571
3870 7590 3857 7604 3878 7629 3867 7634
3875 7637 3886 7626 3879 7620 3883 7619
3897 7625 3884 7637 3885 7637
TIME...MOT...LOC 0530Z 247DEG 39KT 3927 7634 3870 7620
HAIL...<.75IN
WIND...70MPH
$$
Staarmann2 follow-up statements
149
WWUS51 KPHI 250553
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
1253 AM EST Fri Dec 25 2020
MDC011-029-035-041-250615-
/O.CON.KPHI.SV.W.0308.000000T0000Z-201225T0615Z/
Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
1253 AM EST Fri Dec 25 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 AM EST
FOR NORTHEASTERN TALBOT...QUEEN ANNE'S...CAROLINE AND NORTHEASTERN
KENT COUNTIES...
At 1252 AM EST, a line of showers were located along a line
extending from Betterton to near Harmony, moving northeast at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Damage to roofs, siding, trees, and power lines is
possible.
Locations impacted include...
Centerville, Chestertown, Denton, Centreville, Federalsburg,
Greensboro, Oakland, Ridgely, Church Hill, Preston, Millington,
Sudlersville, Goldsboro, Queen Anne, Smithville, Starr, Jumptown,
Agner, Choptank and Morgnec.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of
a building.
This severe thunderstorm may contain little or no lightning. Do not
wait until you hear thunder before taking cover.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3864 7597 3934 7614 3936 7613 3938 7577
3865 7571 3870 7590
TIME...MOT...LOC 0552Z 247DEG 39KT 3936 7606 3879 7592
HAIL...<.75IN
WIND...60MPH
$$
Staarmann489
WWUS51 KPHI 250612
SVSPHI
Severe Weather Statement
National Weather Service Mount Holly NJ
112 AM EST Fri Dec 25 2020
MDC011-029-035-041-250621-
/O.EXP.KPHI.SV.W.0308.000000T0000Z-201225T0615Z/
Talbot MD-Queen Anne's MD-Caroline MD-Kent MD-
112 AM EST Fri Dec 25 2020
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TALBOT...QUEEN
ANNE'S...CAROLINE AND NORTHEASTERN KENT COUNTIES WILL EXPIRE AT 115
AM EST...
The line of showers which prompted the warning are moving out of the
area. Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Mount Holly NJ.
LAT...LON 3864 7597 3934 7614 3936 7613 3938 7577
3865 7571 3870 7590
TIME...MOT...LOC 0611Z 247DEG 39KT 3944 7582 3887 7568
$$
StaarmannWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 24, 11:10 PM EST, 1 hour 21 minutes earlier.
Area forecast discussion, Dec 24, 11:10 PM EST, 1 hour 21 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
1110 PM EST Thu Dec 24 2020
.SYNOPSIS...
A strong and complex storm will affect the region tonight and
into Friday. This storm will weaken and move away over the weekend
as high pressure builds over the area. Another low will cross
north of the area Monday causing a cold front to cross our region.
More high pressure is expected for the middle of next week.
&&
.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
Winds continue to escalate quickly. Expanded the high wind
warning to include New Castle (ILG has already had gusts above
50 kt), Salem, Gloucester, Camden and all of Burlington County.
Center of the 500 mb closed low is over IL now, with the trough
axis extending all the way down to the Gulf. There are two
surface lows, one centered over Quebec, the secondary low
has lifted all the way into western MD/PA from the Carolinas
just over the past few hours. The cold front currently over
western PA is expected to rapidly sweep east as we go through
the night.
Southerly flow should increase through the evening. As mentioned
above though, it is slightly behind schedule. Dew points are
already in the 50s, and could get close to 60 F just ahead of
the front. This will yield PWATs between 1.3-1.5 inches, which
is over 300% of normal for this time of the year. Heavier rain
will move into the western zones by early this evening, and then
several rounds of heavy rain will affect the region into the
overnight.
Storm total QPF forecast remains about what the forecast had previously
had, which is generally 1-2 inches throughout, and the highest amounts
will be in the Lehigh Valley, southeast Pennsylvania, and northern
New Jersey. For the southern Poconos, storm total rainfall will
average 3-4 inches. Up to 2 inches is possible for the New Jersey
coast. For more on the flooding potential, please see the Hydrology
section below.
Winds between 925 mb-850 mb will average 70-90 kt tonight, and
with heavy rain and a tight pressure gradient, a good deal of
those winds will mix down, especially along the coastal areas.
Even back towards southeast Pennsylvania, the LLJ will average
50-70 kt winds. The High Wind Warnings and Wind Advisories
remain in effect for most of the areas, but will make one
change. Currently expecting 60-70 mph winds along the barrier
island of New Jersey and into coastal portions of mainland New
Jersey, as well into Sussex county, Delaware. Will upgrade from
Wind Advisory to a High Wind Warning there. For the rest of the
region, maximum wind gusts will range from 45-55 mph.
With the warm and humid air spreading into the region, surface
instability parameters remain fairly low, but MUCAPE values are
projected to be from 100-200 J/kg, but as much as 500 J/kg in
portions of southern New Jersey. 0-6 km Bulk Shear will range
from 70-80 kt. SPC Day 1 outlook has the southern half of the
forecast area in a Marginal risk for severe weather, and several
stronger cells, or even broken line segments may form and that
would mix down the damaging wind gusts mentioned above. NAM-3km
showing a squall line developing, and this is reflected in the
HRRR as well. Will go ahead and add a chance for thunder to the
southern half of the forecast area. That could mix down
damaging winds that are stronger than forecast in the Wind
Advisory and High Wind Warning areas.
The heaviest of the rain should be just offshore by the time this
period ends. Temps this evening and into most of the night
will remain warm, generally in the 50s and low 60s.
&&
.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
The bulk of the rain ends fairly abruptly Friday morning, and models
continue to indicate a dry slot sliding up the coast. CAA will be
underway in the morning as low pressure departs and a cold front
works its way through the region. Temps drop off even further during
the day as a stronger cold front passes through in the afternoon. As
the cold air surges east, temps will drop during the day, but
probably not below freezing until towards the evening. With the
passage of the front, as well as with the strong shortwave energy
approaching from the west, cannot rule out scattered rain and/or
snow showers into the afternoon hours. The high temperature for the
day will likely occur between midnight-2am.
&&
.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
The upper pattern continues to remain fairly amplified and
progressive during the long term part of the forecast.
The system from the near/short term parts of the forecast will
continue to exit off to the northeast Fri night/Sat leaving only
some scattered snow showers across the higher elevations of the
Southern Poconos and northwest NJ for the evening Friday. The
coldest of the airmass will be settling across the area, so below
normal temps and a chilly wind will be over the region. Lows Fri
night will be in the teens/low 20s over the northern areas and
mostly low/mid 20s for Delmarva, srn NJ and metro Philadelphia. Wind
chills will take about ten degrees off these air temperature values.
Saturday and Sunday both looks dry at this point with high pressure
settling across the region. Temperatures will be cold Saturday but
moderate back close to normal by Sunday.
Another low and upper air feature will pass north of the region
Monday with high pressure building in again Tuesday. While
widespread precipitation is not expected with the system Monday, a
couple scattered rain/snow showers will accompany the trailing
fronts. Temperatures will reach the 40s regionwide Monday, but then
drop back below normal (mostly 30s) Tuesday following a cold front.
After a fair weather day Wednesday, most forecast models are showing
another potent low developing across the middle part of the country
and tracking towards the Great Lakes later Wed/Thu. This
patters kinda looks like the present system, perhaps weaker with
a maturing cyclone and strong cold front to cross the MIddle
Atlantic perhaps later Thu into Friday. Too early for specifics,
but it could get very warm preceding the system and this is
reflected in out high temps for Thu being in the 50s for many
areas. We will go along with the NBM guidance for now with chc
pops for Wed night/Thu/Thu night.
&&
.AVIATION /04Z FRIDAY THROUGH TUESDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.
Through tonight... Conditions will continue to deteriorate from west
to east through this evening, due both to lower ceilings and
visibility restrictions in rain. For most of the overnight
hours, mainly IFR or low end MVFR is expected with rain, which
could be heavy at times. Rain may begin to diminish by late in
the night from west to east. South- southeast winds will
continue to increase overnight, with speeds of 20 to 25 kt and
gusts of 35 to 45 kt expected in most areas, a little higher
near MIV and ACY. LLWS will continue although the increasing
surface winds will mitigate it somewhat, especially near and
west of PHL where winds aloft will not be as strong. Surface
winds should turn more southerly with time and become more
southwest during the predawn hours, with speeds also beginning
to decrease during the predawn hours. Moderate confidence on the
overall pattern, but low confidence on the timing.
Friday... Mainly MVFR to begin the day with ceilings of 1000 to
2000 ft lingering even after the rain pulls away, which should
occur from west to east between 12z and 15z. MVFR should
continue for most of the morning and likely into the early
afternoon. Low clouds may begin to lift and/or scatter out by
mid to late afternoon, which could allow VFR conditions to
develop. Winds will be southwest shifting to west-southwest at
10 to 15 kt with gusts to 20 kt, except a little stronger near
the coast. Moderate confidence.
Outlook...
Fri night thru Sun night...VFR expected. Gusty winds Fri night
and Saturday.
Mon/Mon night...Mostly VFR. Scattered showers mostly N/W.
Tue...VFR expected.
&&
.MARINE...
Tonight...Winds this evening will quickly ramp up to Storm Force on
all waters, and will expand the Storm Warning to include upper DE
Bay. Sustained winds of 35-45 kts are expected with gusts of 50-60
kt are expected with the passage of low pressure. Visibility
restrictions likely in heavy rain and fog. Seas across the ocean
waters will build to 10-20 feet.
Friday...Winds abruptly shift to the west early, and decease to 20-
30 kt with 30-40 kt gusts. Going into midday, conditions lower to
SCA levels and should remain at SCA levels through the
afternoon.
Outlook...
Fri night thru Saturday...SCA conditions continuing on the
waters diminishing late. Fair weather.
Sat night thru Sunday night...sub-SCA expected. Fair.
Monday thru Tue...SCA expected. Scattered showers Mon mostly north.
Tue night into Wed...sub-SCA expected. Fair.
&&
.HYDROLOGY...
A widespread 1-3" of rain will fall with 2-4" in the southern
Poconos. There is about an inch of liquid equivalent in the snowpack
across interior portions of southeast Pennsylvania and northern New
Jersey. This snowpack should rapidly melt into tonight due to the
combination of the warm temps and heavy rain. Flooding will develop
on the smaller smaller streams and creeks, and there will be rises
on the mainstem rivers. In addition, urban and poor drainage
flooding is likely to develop. A Flood Watch remains in effect for
all of southeast Pennsylvania and northern New Jersey.
After the rain ends Friday morning, is is likely that rises on area
rivers and streams will continue into Friday afternoon and Friday
night. Several forecast points, including along the Macopin,
Raritan, Passaic, and Schuylkill Rivers will approach and may go
over minor flood stage, and the Millstone River at Blackwell Mills
is expected to crest at moderate flood stage.
&&
.TIDES/COASTAL FLOODING...
Update: a coastal flood advisory has been issued for Kent County
MD as Tolchester is now expected to be above advisory levels
with the high tide overnight.
A strong southerly wind is expected for tonight. As a result, the
most susceptible locations in our region for any tidal flooding will
be our counties on the eastern shore of Chesapeake Bay, areas around
Barnegat Bay in New Jersey, and areas around Little Assawoman Bay in
southeastern Delaware.
The strong southerly flow is forecast to continue until about 3:00
to 5:00 AM on Chesapeake Bay. As of mid afternoon, the surge had
built to about 1 foot on parts of the lower bay. The astronomical
high tides will be running particularly low as we move away from the
first quarter moon phase. As a result, it will take a surge of 2.5
to 3.0 feet to cause even spotty minor tidal flooding in the
counties of Talbot, Caroline, and Queen Anne's. We will
forecast that scenario for now, and we will continue to monitor
trends on Chesapeake Bay. The high tide works its way northward
through our counties on the eastern shore between about midnight
and 5:00 AM, so we still have a little time in case we find
that we need to issue an advisory.
The southerly flow is anticipated to persist until around daybreak
of the oceanfront. The usual situation in this type of pattern is
that water becomes trapped in Little Assawoman Bay in southeastern
Delaware, and in Barnegat Bay in New Jersey. It seems likely that we
will eventually need a Coastal Flood Statement for those areas at
some point from late tonight into Friday.
Our remaining tidal areas in New Jersey and Delaware, and those
along Delaware Bay and the tidal Delaware River should experience no
more than some spotty minor tidal flooding. The more significant
flood potential will come from the heavy rainfall.
&&
.EQUIPMENT...
Data quality errors at the KDOX radar site are making the
reflectivity and radar estimated precipitation look worse than
it actually is. Technicians are aware of the issue and working
to resolve it.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...Flood Watch through Friday morning for PAZ054-055-060>062-070-
071-101>106.
Wind Advisory until 7 AM EST Friday for PAZ054-055-060>062-070-
071-101>106.
NJ...Flood Watch through Friday morning for NJZ001-007>010-012-015.
Wind Advisory until 7 AM EST Friday for NJZ001-007>010-012-015.
High Wind Warning until 7 AM EST Friday for NJZ013-014-016>027.
DE...Flood Watch through Friday morning for DEZ001.
High Wind Warning until 7 AM EST Friday for DEZ001>004.
MD...Wind Advisory until 7 AM EST Friday for MDZ012-015-019-020.
Coastal Flood Advisory until 6 AM EST Friday for MDZ012.
MARINE...Storm Warning until 7 AM EST Friday for ANZ430-431-450>455.
&&
Synopsis...CMS/O'Hara
Near Term...Johnson/MPS
Short Term...MPS
Long Term...O'Hara
Aviation...Johnson/O'Brien/O'Hara
Marine...MPS/O'Hara
Hydrology...WFO PHI
Tides/Coastal Flooding...WFO PHI
Equipment...WFO PHIHazardous weather outlook, Dec 24, 11:12 PM EST, 1 hour 19 minutes before
Hazardous Weather Outlook National Weather Service Mount Holly NJ 1112 PM EST Thu Dec 24 2020 NJZ001-007>010-012-015-PAZ054-055-060>062-070-071-101>106-260415- Sussex-Warren-Morris-Hunterdon-Somerset-Middlesex-Mercer-Carbon- Monroe-Berks-Lehigh-Northampton-Delaware-Philadelphia- Western Chester-Eastern Chester-Western Montgomery- Eastern Montgomery-Upper Bucks-Lower Bucks- 1112 PM EST Thu Dec 24 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for central New Jersey, northern New Jersey, northwest New Jersey, east central Pennsylvania, northeast Pennsylvania and southeast Pennsylvania. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flood Watch. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ012-260415- Kent MD- 1112 PM EST Thu Dec 24 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... ...COASTAL FLOOD ADVISORY IN EFFECT UNTIL 6 AM EST FRIDAY... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Coastal Flood Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. MDZ015-019-020-260415- Queen Annes-Talbot-Caroline- 1112 PM EST Thu Dec 24 2020 ...WIND ADVISORY IN EFFECT UNTIL 7 AM EST FRIDAY... This Hazardous Weather Outlook is for northeast Maryland. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ002>004-NJZ013-014-016>027-260415- Kent-Inland Sussex-Delaware Beaches-Western Monmouth- Eastern Monmouth-Salem-Gloucester-Camden-Northwestern Burlington- Ocean-Cumberland-Atlantic-Cape May-Atlantic Coastal Cape May- Coastal Atlantic-Coastal Ocean-Southeastern Burlington- 1112 PM EST Thu Dec 24 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EST FRIDAY... This Hazardous Weather Outlook is for central Delaware, southern Delaware, central New Jersey and southern New Jersey. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. DEZ001-260415- New Castle- 1112 PM EST Thu Dec 24 2020 ...HIGH WIND WARNING IN EFFECT UNTIL 7 AM EST FRIDAY... ...FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... This Hazardous Weather Outlook is for northern Delaware. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Flood Watch. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. High Wind Warning. Flood Watch. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures. ANZ430-431-450>455-260415- Delaware Bay waters north of East Point NJ to Slaughter Beach DE- Delaware Bay waters south of East Point NJ to Slaughter Beach DE- Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm- Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm- Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm- Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm- Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm- Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm- 1112 PM EST Thu Dec 24 2020 ...STORM WARNING IN EFFECT UNTIL 7 AM EST FRIDAY... This Hazardous Weather Outlook is for Atlantic coastal waters and Delaware Bay Waters. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .DAYS TWO THROUGH SEVEN...Friday through Wednesday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Storm Warning. .SPOTTER INFORMATION STATEMENT... Weather spotters are encouraged to report significant weather conditions according to standard operating procedures.
In the hours before
Local storm report, Dec 24, 11:49 PM EST, 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1149 PM EST THU DEC 24 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1146 PM NON-TSTM WND GST PITMAN 39.73N 75.12W
12/24/2020 E58 MPH GLOUCESTER NJ TRAINED SPOTTER
TRAINED SPOTTER ESTIMATED GUST.
&&
STAARMANNLocal storm report, Dec 25, 12:11 AM EST, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1211 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1132 PM FLOOD SOUTH BOUND BROOK 40.56N 74.52W
12/24/2020 MIDDLESEX NJ DEPT OF HIGHWAYS
FLOODING ON CR-622 WESTBOUND BAEKELAND AVE
(MIDDLESEX) TO CR-607 (MIDDLESEX) ALL LANES
CLOSED.
&&
NCLocal storm report, Dec 25, 12:12 AM EST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1212 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1135 PM FLOOD BOUND BROOK 40.56N 74.52W
12/24/2020 MIDDLESEX NJ DEPT OF HIGHWAYS
FLOODING ON CR-622 SOUTHBOUND CR-607
(MIDDLESEX) TO BAEKELAND AVE (MIDDLESEX) ALL
LANES CLOSED.
&&
NCLocal storm report, Dec 25, 12:14 AM EST, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1214 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM NON-TSTM WND GST 1 NW ATLANTIC CITY INTE 39.46N 74.58W
12/24/2020 E59 MPH ATLANTIC NJ ASOS
59 MPH GUST MEASURED AT ATLANTIC CITY
AIRPORT (KACY).
&&
NCLocal storm report, Dec 25, 12:18 AM EST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1218 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 AM NON-TSTM WND DMG 1 WSW REHOBOTH BEACH 38.71N 75.10W
12/25/2020 SUSSEX DE PUBLIC
LARGE RESTAURANT SIGN BLOWN OVER AT ARENAS
CAFE AND BIG FISH MARKET.
&&
STAARMANNLocal storm report, Dec 25, 12:26 AM EST, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1226 AM EST FRI DEC 25 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1217 AM NON-TSTM WND DMG 1 ENE LANGHORNE 40.18N 74.91W
12/25/2020 BUCKS PA DEPT OF HIGHWAYS
DOWNED TREE ON US 1 SOUTHBOUND BETWEEN PA
213 AND TWP RAMP TO PA 413. ALL LANES
CLOSED.
&&
STAARMANNThe office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 24, 9:08 PM EST | Coastal Flood Advisory | PHI | Kent | 14 hr |
| Dec 25, 3:04 PM EST | Areal Flood Warning | PHI | Caroline | 17 hr |
Nearby
Severe Thunderstorm Warnings in Maryland, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.